Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/12859
DC FieldValueLanguage
dc.contributor.authorQueiró, João Filipe-
dc.date.accessioned2010-03-11T15:01:36Z-
dc.date.available2010-03-11T15:01:36Z-
dc.date.issued1984-
dc.identifier.citationPortugaliae Mathematica. 42:4 (1984) 467-468en_US
dc.identifier.issn0032-5155-
dc.identifier.urihttp://hdl.handle.net/10316/12859-
dc.description.abstractA simple proof of Fischer's inequality concerning positive definite matrices is given. It is based on theorem by M. Fiedler giving an upper bound for the determinant of the sum of two positive semidefinite matricesen_US
dc.language.isoengen_US
dc.publisherSociedade Portuguesa de Matemáticaen_US
dc.rightsopenAccessen_US
dc.titleOn the Fischer inequalityen_US
dc.typearticleen_US
uc.controloAutoridadeSim-
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0002-1459-1206-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Nacionais
Files in This Item:
File Description SizeFormat
On the Fischer inequality.pdf65.1 kBAdobe PDFView/Open
Show simple item record

Page view(s)

323
checked on Jul 29, 2021

Download(s)

34
checked on Jul 29, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.